How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 5222
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

He is on tribissen and lasix. He's like he's out of it. I

Customer Question

He is on tribissen and lasix. He's like he's out of it. I stopped giving him both medications last night. Much more alert todayh, but now he is not eating at all. He is drinking. He is urinating but he has a bit of bloody diarreah.
JA: I'm sorry to hear that. Strange behavior is often perplexing. I'm sure the Veterinarian can help you. What is the dog's name and age?
Customer: Shaggy, he is a 13 year old cocker spaniel with cronic broncotis.
JA: Anything else I can tell the Veterinarian before I connect you two?
Customer: He was coughing alot before this and we took him to our local vet . He doesn't like the vet so he seems to have a panic attack every time he goes there. I called the vet yesterday no call back. Im very concerned. He also takes thephyllin 100 mg. for breathing and hycodone when he has a cough.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and connect you two.
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. Joey replied 1 year ago.
Hello I am Dr. Joey. Thanks for trusting me to help you and your pet today. I am a licensed veterinarian with over 16 years of experience. I look forward to working with you.I may need a bit more information to answer your questions.1)Why was he prescribed the diuretic, Lasix? Does he have congestive heart failure or fluid accumulation inside his chest/abodmen? These are indications for this drug. If not, then I need to know why. It is not a drug we use for bronchitis.2) Has he had testing to confirm this is bronchitis or airway inflammation (tracheal wash or bronchoscopy with cytology samples sent to the pathologist and bacterial cultures)?3) Why was there a sudden addition of the two new medications? Did he have worsening of the cough suddenly? And if so were radiographs (X-rays) taken and lab work performed to evaluate the chest and assess his body for evidence of other issues?Thanks for answering a few more questions so I can understand what is going on.